# SDR DALA2014080404300

- Difficulty date: August 4, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 38,261 hours, 19,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FWD LT FAULT, TROUBLESHOT IAW TSM 33-51-00-810-802-A.  REPLACED EPSU BATTERY IAW AMM 33-51-38.  FAULT CLEARED, OK FOR SERVICE.
